# SDR REXA2022061401229

- Difficulty date: May 17, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 31,795 hours, 21,809 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE VERT STAB DRAG ANGLE CRACKED.	REMOVED R/H CRACKED VERTICAL STAB AFT DRAG ANGLE AND INSTALLED A SERVICEABLE R/H VERTICAL AFT DRAG ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01.
